# SDR PIDA06022

- Difficulty date: February 21, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,506 hours, 25,192 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4038891916
- Part serial: 83100699
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S FLIGHT DIRECTOR INOP.  REPLACED AFCS COMPUTER NR 2.  OPS NORMAL PER MM 22-11-331.
